Analytic representations of Yang–Mills amplitudes

N. E.J. Bjerrum-Bohr, Jacob L. Bourjaily, Poul H. Damgaard, Bo Feng

Research output: Contribution to journalArticle

25 Scopus citations

Abstract

Scattering amplitudes in Yang–Mills theory can be represented in the formalism of Cachazo, He and Yuan (CHY) as integrals over an auxiliary projective space—fully localized on the support of the scattering equations. Because solving the scattering equations is difficult and summing over the solutions algebraically complex, a method of directly integrating the terms that appear in this representation has long been sought. We solve this important open problem by first rewriting the terms in a manifestly Möbius-invariant form and then using monodromy relations (inspired by analogy to string theory) to decompose terms into those for which combinatorial rules of integration are known. The result is the foundations of a systematic procedure to obtain analytic, covariant forms of Yang–Mills tree-amplitudes for any number of external legs and in any number of dimensions. As examples, we provide compact analytic expressions for amplitudes involving up to six gluons of arbitrary helicities.

Original languageEnglish (US)
Pages (from-to)964-986
Number of pages23
JournalNuclear Physics B
Volume913
DOIs
StatePublished - Dec 1 2016

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Analytic representations of Yang–Mills amplitudes'. Together they form a unique fingerprint.

  • Cite this